I have tried dozens of antidepressants over the last 20 years. I recently started 5 mg of Trintellix for one week while weaning off of Cymbalta. I felt wonderful for the first time in years and then this week after only being on 5 mg for seven days went up to 10 mg per my doctor‘s order. I’ve been severely nauseous and have had tingly arms and fingers. Today I vomited my medication and feel awful. The doctor Told me to go back down to 5 mg but I wonder if this means I can’t go up to 10 because my body won’t tolerate it or if I just need to be on 5 mg for longer than one week. Has anyone had a similar situation?
Anyone have issues going from 5mg to 10mg of Trintellix?
Question posted by adubay23 on 5 Aug 2021
Last updated on 6 August 2021 by cindy-59
The tingling and vomiting could be a side effect of Trintellix and/or from going off Cymbalta (depending on if you tapered off it too fast). I hope you figure it out and you’re feeling better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.